MathSciNet Relay Station
MathSciNet bibliographic data
MR589930 32C05
Bloom, Thomas; Graham, Ian On "type'' conditions for generic real submanifolds of ${\bf C}\sp{n}$. Invent. Math. 40 (1977), no. 3, 217–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement